# SDR DL757090386

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO DOOR LWR AFT CORNER SKIN DENTED/BENT(FROM ADF- NO ID TAG) EVALUATE AND REPAIR AS NECESSARY.  COMPLIED WITH AT SAA - SAT ON N/R 118689 SAA JOB 822638800001.
